# SDR DALA2017031502137

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 42,636 hours, 35,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY IAW MM. OPERATIONAL CHECKED GOOD.
